RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fasano, Antonio

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:577
Abstract pages:151
Full texts:56

http://www.mathnet.ru/eng/person37533
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/65365

Publications in Math-Net.Ru
2000
1. V. A. Solonnikov, A. Fasano, “One-dimensional parabolic problem arising in the study of some free boundary problems”, Zap. Nauchn. Sem. POMI, 269 (2000),  322–338  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 2066–2075

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019